Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 398, NWS Atlanta, GA

July 5, 20085 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 3:39 PM EDT for 5 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 3:39 PM EDT (19:39 UTC)
Expired
Jul 5, 2008, 4:09 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 051939
SVRFFC
GAC133-141-265-301-317-052030-
/O.NEW.KFFC.SV.W.0398.080705T1939Z-080705T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA
  NORTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA
  SOUTH CENTRAL WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 430 PM EDT

* AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  GREENSBORO...MOVING EAST AT 18 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
  POINT...LYNEVILLE AND POWELTON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3369 8275 3335 8274 3341 8323 3367 8323
TIME...MOT...LOC 1939Z 277DEG 15KT 3357 8312

$$
1 follow-up statement
000 
WWUS52 KFFC 052009
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SAT JUL 5 2008

GAC133-141-265-301-317-052019-
/O.CAN.KFFC.SV.W.0398.000000T0000Z-080705T2030Z/
HANCOCK GA-WARREN GA-TALIAFERRO GA-GREENE GA-WILKES GA-
409 PM EDT SAT JUL 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WILKES...EASTERN
GREENE...TALIAFERRO...WESTERN WARREN AND NORTHEASTERN HANCOCK
COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3369 8275 3335 8274 3341 8323 3367 8323
TIME...MOT...LOC 2009Z 277DEG 15KT 3348 8287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:25 AM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 5, 11:25 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SAT JUL 5 2008

.UPDATE...
MORNING SOUNDINGS SHOW DEEP TROPICAL MOISTURE IN PLACE WITH MODERATE
INSTABILITIES OF 2000-3000 CAPES AND -5 LIS PROGGED BY EARLY
AFTERNOON. SATL WATER VAPOR SHOWS WEAK DISTURBANCES TRACKING THRU
THE BASE OF A LONGWAVE TROUGH NEARLY OVERHEAD. LATEST RADAR SHOWS A
CLUSTER OF STORMS OVER CENTRAL ALABAMA AND QUICKLY MOVING EASTWARD.
ALL ABOVE SUGGEST AN UPDATE TO INCREASE RAIN CHANCES THIS AFTERNOON
IS WARRANTED. WILL SHOW 50-60% RAIN CHANCES FOR MOST AREAS...WITH
HIGHER POPS GENERALLY ALONG AND SOUTH OF A CARROLLTON TO SPARTA
LINE. WILL ALSO TWEAK HIGHS DOWN A DEGREE OR SO OVER THE SOUTH AND
SOUTHEAST REACHES OF THE FORECAST AREA WHERE MID 90S ARE CURRENTLY
ADVERTISED. THE DEEP MOISTURE AND WARM MID LEVEL AIR WILL ALL SERVE
TO HINDER STRONG DOWNBURST WIND AND HAIL THREAT TODAY. HOWEVER...
COULD SEE ISOLATED STRONG PULSE STORMS WITH WIND GUST OF 35-40 MPH.
/39

---------------------------PREVIOUS DISCUSSION---------------
.SHORT TERM /TODAY THROUGH MONDAY/...
SOME DISCREPANCIES NOTED IN SHORT TERM MODELS HANDLING OF LONG
WAVE TROUGH OVER THE EASTERN U.S. NAM DEVELOPS LOW DEEPER AND
FURTHER SOUTH THAN GFS/ECMWF. NAM INITIALIZED WEAK IMPULSE
ASSOCIATED WITH SHOWERS MOVING ACROSS NORTHERN ALABAMA BETTER
THOUGH AND HAVE TAKEN A BLEND OF MODELS LEANING TOWARD NAM IN THE
EARLIER PERIODS AND TOWARD GFS SOLUTION BY END OF SHORT TERM AS IT
SHUNTS UPPER DYNAMICS NORTHWARD...BUILDING THE UPPER RIDGE WESTWARD
ON MONDAY.

FOR TODAY...WEAK IMPULSE MOVING ACROSS NORTHERN ALABAMA WILL
SHIFT SHOWERS INTO NORTH GEORGIA THROUGH THE MORNING HOURS. GOOD
MOISTURE REMAINS OVER THE AREA WITH PWS NEAR 1.85 AND SHOULD SEE
ANOTHER ROUND OF AFTERNOON/EVENING THUNDERSTORMS DEVELOP. AN
ISOLATED STORM COULD PULSE TO SEVERE CRITERIA...AS CAPES WILL BE
IN THE 2000-3000 RANGE WITH LIFTED INDICES OF -4 TO -6 BUT
ORGANIZED SEVERE IS NOT EXPECTED THIS AFTERNOON. AS THE LOW
ROTATES ACROSS PORTIONS OF THE FORECAST AREA TONIGHT...SHOWERS
WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH ANOTHER ROUND OF
AFTERNOON/EVENING CONVECTION...SIMILAR TO THIS AFTERNOON EXPECTED.
AS THE UPPER RIDGE BUILDS IN ON MONDAY CONVECTION SHOULD BECOME
MORE ISOLATED IN NATURE.

TOOK A BLEND OF MAV/MET TEMPERATURES THROUGH THE SHORT TERM BASED
UPON LOCAL BIASES.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER LEVEL RIDGE CONTINUES TO INFLUENCE THE WEATHER PATTERN
ACROSS THE SOUTHEAST THROUGH THE EXTENDED PERIODS.  DEEP SOUTHWEST
FLOW WILL KEEP ENOUGH GULF MOISTURE ACROSS THE FORECAST AREA THAT
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE.
GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS
THROUGH NEXT WEEK AND SEE NO REASON TO TOO MANY CHANGES TO EXTENDED
PERIODS.

&&
.AVIATION...
FEW SHOWERS SKIRTING ACROSS PORTIONS OF NORTH GEORGIA THIS
MORNING...SHOULD STAY NORTH OF METRO ATL TAF SITES. AT BEST MAY HAVE
TO CARRY VCSH AT RYY FOR AN HOUR OR SO THIS MORNING. LOOK FOR SCT
TSTORMS TO DEVELOP THIS AFTERNOON (MAINLY AFTER 17Z)...AS HEATING
BECOMES A MAJOR PLAYER. OTHERWISE LOOK FOR VARYING AMOUNTS OF MAINLY
MID/HIGH CLOUDS ACROSS THE THE COUNTY WARNING AREA THROUGH MID
MORNING...THEN SCT TO BKN CU IN THE 5 TO 6 THSD FT RANGE DEVELOPING
LATE MORNING AND INTO THE AFTERNOON. VSBYS GENERALLY UNRESTRICTED
EXCEPT POSSIBLY LOWERING TO AROUND 5 MILES IN FOG/HAZE AT FAVORED
LOCATIONS UNTIL AROUND 13Z....THEN POSSIBLY 1 TO 3 MILES IN TSTORMS
THIS AFTERNOON. SOUTHWEST WINDS 8 TO 10 KTS LOOK GOOD FOR MUCH OF
THE PERIOD...EXCEPT STRONGER/GUSTY IN AND AROUND TSTORMS.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  67  86  68  89 /  40  40  40  30  20
ATLANTA         88  70  85  69  86 /  30  30  30  30  20
BLAIRSVILLE     82  63  83  60  86 /  40  40  30  30  20
CARTERSVILLE    88  65  87  65  88 /  40  30  30  30  20
COLUMBUS        91  71  89  70  92 /  30  30  40  30  20
GAINESVILLE     85  67  85  67  88 /  40  40  40  30  20
MACON           91  71  89  69  91 /  40  40  40  30  30
ROME            89  68  92  67  93 /  40  30  30  20  20
PEACHTREE CITY  89  66  86  66  87 /  30  30  30  30  20
VIDALIA         96  70  89  70  91 /  30  40  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 AM EDT SAT JUL 5 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
521 AM EDT SAT JUL 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING
UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT
ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE
HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT
DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE
NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE
AFTERNOON AND EVENING.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE
TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY
WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED
INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS
COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING
THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 3:03 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT SAT JUL 5 2008

GAZ081-094-051930-
303 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING
IN PEACH AND CRAWFORD COUNTIES UNTIL 330 PM EDT...

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER POWERSVILLE...MOVING SOUTHEAST AT 13 MPH.

WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PEACH AND CRAWFORD
COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE FORT VALLEY...BYRON...POWERSVILLE AND MIAMI VALLEY.
Local storm report, Jul 5, 3:13 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             3 WSW HAWKINSVILLE      32.27N 83.52W
07/05/2008  E1.00 INCH       PULASKI            GA   EMERGENCY MNGR

&&

MSR
Special weather statement, Jul 5, 3:14 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT SAT JUL 5 2008

GAZ082-051945-
314 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING
IN BIBB COUNTY UNTIL 345 PM EDT...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIPPERTON...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY
HEAVY RAIN AND PEA SIZE HAIL ARE LIKELY AS THIS STORM MOVES ACROSS
BIBB COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE SKIPPERTON...RUTLAND...PAYNE...MACON AND CROSS KEYS.
Special weather statement, Jul 5, 3:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT SAT JUL 5 2008

GAZ049>051-060-061-052000-
323 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE
LIGHTNING AND 45 MPH WINDS IN HANCOCK...PUTNAM...TALIAFERRO...GREENE
AND MORGAN COUNTIES UNTIL 400 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENFIELD TO 5 MILES WEST OF
WARFIELD...MOVING EAST AT 22 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES
THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE RUDDEN...EATONTON...PHOENIX...PENFIELD...GREENSBORO...
WARFIELD...PENFIELD...VEAZEY...WOODVILLE...UNION POINT...SILOAM...
ROCKVILLE...WHITE PLAINS...ROBINSON AND SHOULDERBONE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 5, 3:32 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT SAT JUL 5 2008

GAZ056>059-052000-
332 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE
LIGHTNING AND 45 MPH WINDS IN SPALDING...BUTTS...JASPER AND HENRY
COUNTIES UNTIL 400 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF LOCUST GROVE...MOVING EAST AT 23
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING...BUTTS...JASPER AND HENRY COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOCUST GROVE...
JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON AND FLOVILLA. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 3:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     5 SE MONTEZUMA          32.25N 83.97W
07/05/2008                   MACON              GA   COUNTY OFFICIAL

            TWO TREES DOWN.

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:51 PM EDTSevere Thunderstorm WarningFFCHenry, Morgan, Newton, Rockdale, Walton39 min
Jul 5, 1:57 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton29 min
Jul 5, 2:15 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski45 min
Jul 5, 2:37 PM EDTSevere Thunderstorm WarningFFCMacon8 min
Jul 5, 2:40 PM EDTSevere Thunderstorm WarningFFCSumter, Webster28 min
Jul 5, 2:47 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach, Pulaski23 min
Jul 5, 2:51 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski, Wilcox28 min
Jul 5, 3:27 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Upson48 min
Jul 5, 3:54 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe51 min
Jul 5, 4:02 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler26 min
Jul 5, 4:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Washington, Wilkinson39 min
Jul 5, 4:52 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee38 min
Jul 5, 4:59 PM EDTSevere Thunderstorm WarningFFCJefferson31 min
Jul 5, 5:30 PM EDTSevere Thunderstorm WarningFFCTroup29 min
Jul 5, 5:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.